# SDR 0100721148

- Difficulty date: February 17, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N148US
- Make and model: Doug DC-10-40
- Aircraft serial: 46757
- Aircraft time: 80,364 hours, 28,712 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, AIR CONDITIONING PACKS PRODUCED A BLUE CLOUD OF BILLOWING SMOKE.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  FOUND NR 2 AND NR 3 COALESCER BAGS DIRTY.  REPLACED COALESCER BAGS AND PERFORMED PACK BURNOUT PROCEDURE.  REPLACED AIR CYCLE MACHINE.  OPERATIONAL CHECK NORMAL.
